Detailed Record



Stability of traveling wave solutions for a nonlocal Lotka-Volterra model


Abstract In this paper, we studied the stability of traveling wave solutions of a two-species Lotka-Volterra competition model in the form of a coupled system of reaction diffusion equations with nonlocal intraspecific and interspecific competitions in space at times. First, the uniform upper bounds for the solutions of the model was proved. By using the anti-weighted method and the energy estimates, the asymptotic stability of traveling waves with large wave speeds of the system was established.
Authors Xieyao Ma ORCID , Rongsong Liu University of WyomingORCID , Liming Cai University of WyomingORCID
Journal Info Arizona State University | Mathematical Biosciences and Engineering , vol: 21 , iss: 1 , pages: 444 - 473
Publication Date 1/1/2023
ISSN 1547-1063
TypeKeyword Image article
Open Access gold Gold Access
DOI https://doi.org/10.3934/mbe.2024020
KeywordsKeyword Image Global Stability (Score: 0.459243)